# SDR SIMA2181

- Difficulty date: August 5, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Part serial: 253
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3724 - AFT CARGO SMOKE WARNING IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR IAW ATR MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
